MathSciNet Relay Station
MathSciNet bibliographic data
MR965302 (89m:54054) 54H20 (54F20 54F50 58F08)
Minc, Piotr; Transue, W. R. R. Sarkovskiĭ's theorem for hereditarily decomposable chainable continua. Trans. Amer. Math. Soc. 315 (1989), no. 1, 173–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement